POLYNOMIALS IN TWO VARIABLES

خماش, غازي (2020) POLYNOMIALS IN TWO VARIABLES. Al-Aqsa University Journal (Natural Sciences Series), 22 (1). pp. 36-73. ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

[img] Text
1318.pdf

Download (724kB)

Abstract

his paper deals with the study of some properties of the new kind of Gegenbauer matrix polynomials of two variables. The matrix differential recurrence relations, partial matrix differential equation of two variable of Gegenbauer matrix polynomials and double generating matrix functions are established. Furthermore, a bilinear double generating matrix function, a special property and expansion of two variables of Gegenbauer matrix polynomials as series of Hermite matrix polynomials has been presented. Keywords: hypergeometric matrix function, Gegenbauer matrix partial differential equation, differential matrix recurrence relation, Hermite matrix polynomials of two variables. Mathematics Subject Classifications (2016). Primary 33C45,33C50,33A22,33E20. Department of Mathematics, Al-Aqsa University, Gaza Strip, Palestine

Item Type: Article
Subjects: R Medicine > R Medicine (General)
Depositing User: أ. دارين علي أحمد حمد
Date Deposited: 14 Oct 2021 08:41
Last Modified: 31 Oct 2021 11:00
URI: http://scholar.alaqsa.edu.ps/id/eprint/7090

Actions (login required)

View Item View Item